Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A truncation process for reductive groups


Author: James Arthur
Journal: Bull. Amer. Math. Soc. 83 (1977), 748-750
MSC (1970): Primary 22E55; Secondary 32N10
MathSciNet review: 0480886
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. James Arthur, The Selberg trace formula for groups of 𝐹-rank one, Ann. of Math. (2) 100 (1974), 326–385. MR 0360470
  • 2. R. P. Langlands, Eisenstein series, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 235–252. MR 0249539
  • 3. Robert P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, Vol. 544, Springer-Verlag, Berlin-New York, 1976. MR 0579181

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E55, 32N10

Retrieve articles in all journals with MSC (1970): 22E55, 32N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14380-2